# SDR LF1R202108200001

- Difficulty date: August 2, 2021
- Submitted: August 20, 2021
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N992ST
- Make and model: Piper PA46-500TP
- Aircraft serial: 4698102
- Aircraft time: 407 hours, 309 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 105555
- Condition: Chafed
- Location: Prop Heat
- Part time: 107 hours
- Component: Propeller, Hartzl
- Component part number: 5D3N338A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE PROPELLER HEAT CB OPENED AND A PROP HEAT FAIL MESSAGE ILLUMINATED ON THE MFD. ATTEMPTED ONE RESET OF CB WITHOUT SUCCESS. REMOVED SPINNER FOR VISUAL INSPECTION AND FOUND 4 OUT OF 5 PROPELLER HEAT HARNESSES HAD CHAFED THROUGH THE INSULATION CAUSING CONTACT WITH PROP SPINNER. REPLACED THE PROPELLER HEAT HARNESSES WITH NEW UNITS P/N 105555 IAW HARTZELL SB HC-SB-30-375. NOTE: THE REMOVED HARNESSES WERE THE SAME PART NUMBER BUT THE INSTALLATION HAD ALLOWED THE MOVEMENT OF THE HARNESS THAT CONTRIBUTED TO THIS ISSUE.
